# SDR C77A2020022400008

- Difficulty date: June 20, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,454 hours, 19,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON SHEAR CLIPS, INTERCOSTALS AND ANGLES IN THE AFT CARGO COMPARTMENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF THE CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING AFT CARGO STRUCTURE: P/N 170-87560-001 INTERCOSTAL AND P/N 170-87561-001 ANGLE, P/N 170-87562-001 INTERCOSTAL AND P/N 170-87563-001 L-ANGLE, P/N 170-66041-002 FR87 SHEAR CLIP, P/N 170-66042-002 FR87 SHEAR CLIP, P/N 170-66531-001 FR88 SHEAR CLIP. REFERENCE FIGURES 1 TO 6 FOR DAMAGE LOCATIONS AND DETAILS. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE CERTIFICATE, AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.FR 87 STR 27R- 28R X= 939" Y= 10" Z= 61" W.O.#252387420
